# SDR EIAA20090001

- Difficulty date: January 16, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 72640
- Condition: No Test
- Location: Emergency Lights
- Part time: 92,623 hours, 21,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT SIGN WILL NOT ILLUMINATE.  REPLACED BATTERY PACK AND OPS CHK.  NORMAL IAW 33-51-00.
